# SDR SWIA200515269

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 5,652 hours, 4,731 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1970
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,399 hours, 2,751 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTED FLAPS TO 30 OR 45 OVERSPEED CLACKER COMES ON UNTIL FLAPS SELECTED TO 20 OR LESS.  REPLACED NR 1 ADC IAW 34-13-01.  OPERATIONAL CHECK GOOD.
